# SDR JJBA20160721006

- Difficulty date: July 21, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 35,491 hours, 38,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Part serial: H051
- Condition: Inoperative
- Location: Cabin
- Part time: 912 hours, 1,070 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OVERHEAD AND 2 SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY PS2 OPS CHECK SATISFACTORY.  R & R POWER SUPPLY UNIT 60-3844-3, OFF SN 3571.
